withdrawal

M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
909
Location
SW
#1
although i have tapered i feel like i have gone cold turkey and today i am shivering with cold, brain zapping, cant stop crying. dont know what to do
m
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
150
Location
England
#2
Do you have anything you need to do today? If you do ask a friend or family member for support. Next, be kind to yourself. Try and keep yourself distracted, have a warm bath, meditate and do something you enjoy. Sometimes a walk helps with the shock sensations? It wont last long and will feel better tomorrow. One day at a time ♡
 
M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
909
Location
SW
#3
Feel incapable of doing anything
 
Luci

Luci

Well-known member
Joined
Mar 15, 2019
Messages
150
Location
England
#4
So dont :) I know the feeling and sensations you are experiencing well. Just get comfy, eat your fave food and watch something you enjoy?
 
LadyDomino

LadyDomino

Well-known member
Joined
May 7, 2019
Messages
59
Location
Dorset
#5
Distraction - anything and try to remember it will be over soon - its not forever.

The GP maybe to help with some symptoms - for example when i was coming off respiridone recently i was so nauseous i couldn't eat anything and she gave me something for that.
 
M

Marchhare

Well-known member
Founding Member
Joined
Mar 25, 2008
Messages
909
Location
SW
#6
Crisis teams been to see me and now back on them
 

Similar threads